Hyperkalemia

Home > Groups > Hyperkalemia

Support group for people who have Hyperkalemia, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Neuropathy and meds are making me crazy!

    Neuropathy and meds are making me crazy!

    Post created 4 months 1 day ago

  • Just got off of Effient after 14 months. Blood te...

    Just got off of Effient after 14 months. Blood test taken last week shows high potassium level.

    Post created 4 months 2 days ago

  • Has anyone successfully lowered your potassium whi...

    Has anyone successfully lowered your potassium while taking metformin for diabetes 2?

    Post created 4 months 6 days ago

  • Has anyone successfully lowered your potassium whi...

    Has anyone successfully lowered your potassium while taking metformin for diabetes 2?

    Post created 4 months 6 days ago

  • Hi to the group. Thank you for being here, I'm fe...

    Hi to the group.
    Thank you for being here, I'm feeling my way and I'm sure I will open up shortly when I feel comfortable.

    Kind regards
    Kevin

    Post created 4 months 2 weeks ago

  • Hello, my name is Lidya Hagos and I am un undergra...

    Hello, my name is Lidya Hagos and I am un undergraduate pharmacist, me and my mentor are trying to conduct a study concerning the causation of hyperkalemia by kanamycin. This is very important as we have seen that kanamycin does seem to cause hyperkalemia but there is no literature that says that kanamycin causes hyperkalemia, only hypokalemia so i would like to join this group to be able to communicate with you and to better understand the situation so that we can all better understand how and why this is happening and hope to come to good conclusion so that the manufacturers of kanamycin may also be aware of this.

    Post created 5 months 1 week ago

  • Hello, my name is Lidya Hagos and I am un undergra...

    Hello, my name is Lidya Hagos and I am un undergraduate pharmacist, me and my mentor are trying to conduct a study concerning the causation of hyperkalemia by kanamycin. This is very important as we have seen that kanamycin does seem to cause hyperkalemia but there is no literature that says that kanamycin causes hyperkalemia, only hypokalemia so i would like to join this group to be able to communicate with you and to better understand the situation so that we can all better understand how and why this is happening and hope to come to good conclusion so that the manufacturers of kanamycin may also be aware of this.

    Post created 5 months 1 week ago

  • Hello, I currently have Gastritis and have just fo...

    Hello, I currently have Gastritis and have just found out my Potassium level is 5.6. Thought there may be a link and found this group :)

    Post created 7 months 1 week ago

  • Finally found a med to help my insomnia and I deve...

    Finally found a med to help my insomnia and I develop high potassium levels.

    Post created 8 months 1 day ago

  • Potassium @ 6.2 > 1 mo . Is this excessive

    Potassium @ 6.2
    > 1 mo . Is this excessive

    Post created 8 months 1 week ago